# SDR USAA2011121600006

- Difficulty date: December 13, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 56,389 hours, 37,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - CRACK ON FUSELAGE SKIN BETWEEN BS 727E+7 INCHES TO BS 727D+19 INCHES & BETWEEN S25L TO S24L.  REPAIRED FUSELAGE SKIN BETWEEN BS 727E+7 INCHES TO BS 727D+19 INCHES & BETWEEN S25L TO S24L IAW B737 SRM 53-00-01-2R, REPAIR 31, DETAIL XIX.
